# SDR REXA2017101201111

- Difficulty date: October 12, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 7,657 hours, 5,306 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC67034142
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 280 BULKHEAD IS CORRODED, LBL10.5, BOTTOM CORNER.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.   REPAIRED IAW SRM 51-21-06, PG. 7, AND 53-11-10, PG 201.
